On a theorem by Serre

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We present a short proof of a theorem by Serre on the trace form of a finite separable field extension.

Original languageEnglish
Pages (from-to)27-29
Number of pages3
JournalProceedings of the American Mathematical Society
Volume128
Issue number1
DOIs
StatePublished - 2000

Fingerprint

Dive into the research topics of 'On a theorem by Serre'. Together they form a unique fingerprint.

Cite this